# SDR SWIA202054924

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB 670BA-53-040 FOR CRACK NOTED ON PAX DOOR LINTEL STRINGER 3L.  C-CHECK RO 12/28/2020.  COMPLIED WITH SB 670BA-53-040 FOR CRACK IN PAX DOOR LINTEL STRINGER 3L AT FS 280.  FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00-INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3L OF THE MAIN PASSENGER DOOR.  SERVICE BULLETIN, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00 INSPECTION OF LINTEL STRINGER 3L OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED.  ALL STEPS OF REO COMPLIED WITH ON CAMP NR 22014226.  OPERATIONS CHECK GOOD.
